# SDR SWAA2023103003433

- Difficulty date: September 22, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 57,973 hours, 34,648 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 661CB TRAILING EDGE AROUND HOLE RT WING 2023-594300<[01] TOOL USED CALIPER PN: 500-197-30; SN: B20189527; DUE DATE: 26/DEC/23.;[02] TOOL USED: HOT BONDER P/N: HCS9200B-AV S/N: 18196021 DUE DATE: 24-JAN-24.;[03] TOOL USED: SCALE P/N: SPX621 S/N: 8340225469 DUE DATE: 20-JUL-24.;[04] TOOL USED HOTBONDER P/N: HCS9200B-AV S/N:18196021 DUE DATE: 24-JAN-24.;[05] TOOL USED: HOT BONDER P/N: HCS9200B-AV; S/N: 18196126; DUE DATE: 26-MAR-24.;[06] TOOL USED: ULTRASONIC FLAW DETECTOR P/N: EPOCH 600 S/N 130547106 DUE DATE: 25-AUG-24;[07] TOOL USED: MULTIMETER P/N: FLUKE-87 S/N: 37640204 DUE DATE: 14-DEC-23;[08] REPAIRED ACCESS PANEL 661CB AT RT WING IAW B737-700 SRM 51-70-04-2R-9 REPAIR 9. SEE INDIVIDUAL SIGNOFFS BELOW.;[09] TASK COMPLETED.
